Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

Properties of Green’s function and the existence of different types of solutions for nonlinear fractional BVP with a parameter in integral boundary conditions

  • 【作者】Wenxia Wang
  • 【刊名】Boundary Value Problems
  • 【作者单位】1.Department of Mathematics,Taiyuan Normal University,Jinzhong,P.R. China
  • 【年份】2019
  • 【卷号】Vol.2019 No.1
  • 【ISSN】1687-2770
  • 【关键词】Integral boundary value problem Caputo fractional order derivative Parameter Sign-changing solution Cone Fixed point 
  • 【摘要】 This paper is concerned with the impact of the parameter on the existence of different types of solutions for a class of nonlinear fractional integral boundary value problems with a parameter that causes the sign of Green’s function associated with t...
  • 【文献类型】 期刊
进入发现系统查看更多信息
页脚